# SDR SIMA200628603

- Difficulty date: October 12, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - 4449 - SELECTED FLAPS TO 9 DEGREES RECEIVED FLAPS FAILED MESSAGE ON EICAS, EXECUTED AIRCRAFT OPERATING MANUAL CHECKLIST AND LANDED UNEVENTFUL WITH FLAPS ZERO.  TROUBLESHOT PER FAULT ISOLATION MANUAL.  RESET FLAP SYSTEM, OPERATIONAL CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
